# SDR SIMA0221

- Difficulty date: January 22, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - FLT 5111 - AT CRUISE ALTITUDE (14,000 OAT - 18 DEGREES C) CAPTAINS WINDSHIELD CRACKED IN MULTIPLE PLACES.  REMOVED AND REPLACED WINDSHIELD.  OPS CHECK GOOD.  (M)
